RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 3(279), Pages 181–182 (Mi umn4608)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Multidimensional spectral asymptotics for elliptic differential operators

K. Kh. Boimatov

Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences

Full text: PDF file (134 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:3, 213–214

Bibliographic databases:

MSC: 47B25
Received: 16.10.1990

Citation: K. Kh. Boimatov, “Multidimensional spectral asymptotics for elliptic differential operators”, Uspekhi Mat. Nauk, 46:3(279) (1991), 181–182; Russian Math. Surveys, 46:3 (1991), 213–214

Citation in format AMSBIB
\Bibitem{Boi91}
\by K.~Kh.~Boimatov
\paper Multidimensional spectral asymptotics for elliptic differential operators
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 3(279)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn4608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134095}
\zmath{https://zbmath.org/?q=an:0753.35060}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..213B}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 3
\pages 213--214
\crossref{https://doi.org/10.1070/RM1991v046n03ABEH002790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HR60700007}


Linking options:
  • http://mi.mathnet.ru/eng/umn4608
  • http://mi.mathnet.ru/eng/umn/v46/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:131
    Full text:56
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019